Skip to main content

A Note on Symmetric Matrices

Item Preview

texts
A Note on Symmetric Matrices


Published January 1, 1914
SHOW MORE


"A Note on Symmetric Matrices" is an article from The Annals of Mathematics, Volume 16.

View more articles from The Annals of Mathematics.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-1968040



Volume 16
Publisher The Annals of Mathematics
Pages 3
Language English
Book contributor JSTOR
Collection jstor_annamath; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
eye
Title
Date Archived
Creator
JSTOR Early Journal Content, The Annals of Mathematics
by Bliss, Gilbert Ames
texts
eye 78
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1967147
JSTOR Early Journal Content, The Annals of Mathematics
by Bliss, Gilbert Ames
texts
eye 90
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1968041
Source: http://www.jstor.org/stable/10.2307/2968092
Source: http://www.jstor.org/stable/10.2307/1988664
JSTOR Early Journal Content, The Annals of Mathematics
by Safford, F. H.
texts
eye 46
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1967266
Source: http://www.jstor.org/stable/10.2307/2370251
Source: http://www.jstor.org/stable/10.2307/1986320
Source: http://www.jstor.org/stable/10.2307/1988784